# SDR DXTA2009123003919

- Difficulty date: December 29, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N970QS
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 9,882 hours, 6,303 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR LIGHT BULB INOP.  HAD TO BLOW DOWN GEAR.  REMOVED AND REPLACED BULBS WITH NEW. OPS CHECK GOOD. RESET GEAR BOTTLE AND SERVICED. PERFORMED GEAR SWINGS. GEAR OPS CHECK GOOD. WORK DONE IAW MM 32-60-00.
